MAUDE Adverse Event Report: US ENDOSCOPY ASSURANCE; CLIP

US ENDOSCOPY ASSURANCE; CLIP
Model Number 00711885
Medical Device Problem Codes Failure to Fire (2610); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/16/2026
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported while using their assurance clip during a patient procedure that the clip was only able to partially deploy.While attempting to fully deploy the clip, the clip's inside metal hook detached and fell into the patient.The pieces of the metal hook were retrieved and the patient received x-rays that confirmed no further issues.The procedure was completed successfully.No report of injury.
 
Additional Manufacturer Narrative
The assurance clip subject of the reported event is being returned for evaluation.Investigation in progress; a follow-up report will be submitted when additional information becomes available.Udi related data clarification - the manufacturing/expiration date will be included in the follow-up report; therefore, those applicable udi and production identifiers were not included in the initial mdr.

Brand Name
ASSURANCE
Common Device Name
CLIP
Manufacturer (Section D)
US ENDOSCOPY
5976 heisley road
mentor OH 44060
Manufacturer (Section G)
US ENDOSCOPY
5976 heisley road
mentor OH 44060
Manufacturer Contact
daniel davy
5976 heisley road
mentor, OH 44060
4402597401
MDR Report Key24875516
Report Number1528319-2026-00030
Device Sequence Number15922273
Product Code PKL
UDI-Device Identifier00724995219154
UDI-Public(01)00724995219154(10)097198
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K172727
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number00711885
Device Catalogue Number00711885
Device Lot Number(10)097198
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/16/2026
Initial Report FDA Received Date04/14/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown